# SDR 96FDEA01261

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6527132
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0725 (034) WHILE WORKING NR 0722, FOUND CRACK UNDERNEATH FASTENER AT BS 540, STRINGER 24 LT.  REPAIRED CRACK UNDERNEATH FASTENER AT BS 540, STR 24L PER FEDEX SRM 53-10-3.
